MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART FR2+ WITH ECG; AED

PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART FR2+ WITH ECG; AED
Model Number 861458
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported that the device did not advise a shock on a shockable rhythm.There is no known harm or consequences to the patient.

Brand Name
PHILIPS HEARTSTART FR2+ WITH ECG
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key23783906
Report Number3030677-2025-002618
Device Sequence Number5129289
Product Code MKJ
UDI-Device Identifier00884838050389
UDI-Public(01)00884838050389
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number861458
Device Catalogue Number861459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown